meowhimeow (meowhimeow) wrote in vaginapagina,
meowhimeow
meowhimeow
vaginapagina

Norinyl and having too many yeast infections!

 I have 2 questions/concerns!

Alright, so i'm on birthcontrol...I take Norinyl and i've been on it for about 7 months ish i'd say. And I haven't really gotten my period since about December. I had gone to the doctor a couple months back because of this, worried that I was pregnant, and she told me it was normal for this to happen with this pill. 
It's more so like spotting and it's always that dark reddish goop blood. I'd only bleed for maybe two days...hardly enough to fill a tampon.
Welllllll, now i'm full on bleeding...bright red blood..quite a bit. And my cramps have been pretty horrible.

Is this normal? For it to feel like all my missed periods are coming out? Hah.

Also, i've been having re-occuring yeast infections. I'd say they started about late last summer...and they keep coming back. I've had two, maybe three, already this year. 2 in about the last 3 months. They've given me a refill on the medicine that they've given me. But, is this normal? Should I be getting checked to see if there's something more serious or what? It's such a pain in the ass to have to deal with. 

Thankkkkkkkk you!

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment